# SDR AALA202306138593

- Difficulty date: June 3, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 1,248 hours, 348 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY CHILLER BECAME VERY HOT AND PRODUCED BURNING ODOR. CREW TURNED OFF CHILLER. : MAINTENANCE CLEANED GALLEY AIR CHILLER AIR FILTER PER AMM 25-34-00  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED. ** (CLOSED)
